Untitled Document
Untitled Document
> Archives > Current Issues
JEET, Vol. 13, No. 6, November 2018
A Line-integral Fuzzy Lyapunov Functional Approach to Sampled-data Tracking Control of Takagi-Sugeno Fuzzy Systems
Young Hoon Joo
Area D - Information and Control
Abstract This paper deals with a sampled-data tracking control problem for the Takagi?Sugeno fuzzy system with external disturbances. We derive a stability condition guaranteeing both asymptotic stability and H-infinity tracking performance by employing a newly proposed time-dependent lineintegral fuzzy Lyapunov?Krasovskii functional. A new integral inequality is also introduced, by which the proposed stability condition is formulated in terms of linear matrix inequalities. Finally, the effectiveness of the proposed method is demonstrated through a simulation example.
Keyword Fuzzy control,Sampled-data control,Model reference tracking control,Time-dependent line-integral fuzzy Lyapunov?Krasovskii functional,Linear matrix inequality.
Untitled Document